MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION HARMONY DELIVERY CATHETER SYSTEM; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI

MEDTRONIC HEART VALVES DIVISION HARMONY DELIVERY CATHETER SYSTEM; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Model Number HARMONY-DCS
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.Section d references the main component of the system.Other medical products in use during the event include: product id harmony-25 (serial: (b)(6) ); product type: 0195-heart valves; implant date n/a; explant date n/a product analysis: upon receipt of the suspect complaint device at medtronic¿s quality laboratory, visual analysis showed the valve was partially deployed within the capsule.There was a kink to the capsule.There was a kink to the proximal end of the coil tube.There was a kink to the hypotube.There were two kinks to the proximal end of the inner shaft.The valve was deployed, with resistance due to the hypotube kink, by retracting the capsule and had no issue being released from the holding coil.There was deformation to the holding coil.The proximal handle appeared to rotate on the proximal end of the delivery catheter system (dcs).The distal tip could be advanced until the luer touched the proximal handle edge.The hemostasis actuator appeared to lock when rotate clockwise and unlock when rotated counterclockwise.The proximal handle actuator appeared to lock when rotate clockwise and unlock when rotated counterclockwise.The reported event for dislodgement could not be confirmed in the analysis.Conclusion: various potential factors that can influence valve dislodgement include substantial variability within the native rvot s pace, the anatomy landmark visibility can be challenging due to imaging angles, large anatomical variation between patients regarding size and morphology and several others.Per the ifu, ¿during deployment, the dcs can be advanced or withdrawn prior to the outflow struts protruding from the capsule.Once the tpv struts contact the anatomy during deployment, it is not recommended to reposition the device.Advancing the catheter forward once the tpv struts make contact with the anatomy may lead to an undesired deployment or may cause damage to or failure of the tpv and injury to the patient¿.The subject dcs was returned for analysis with a kink observed at the mid-point of the capsule.The capsule kinks around node 5-6 will not affect function of the device.There was deformation noted to the holding coil which typically occurs when the device is subjected to a bending force potentially after tracking through tortuous anatomy.Kinks were observed on the proximal end of the coil tube, on the hypotube, and on the proximal end of the inner shaft.The description of the event does not indicate that this damage occurred during the reported issue.The kinks may be handling, or transit related.There was slight deformation to the holding coil.The holding coil may have been subjected to a bending force during advancement or deployment, however no procedural images were provided for review.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that during the attempted implant of this transcatheter pulmonary bioprosthetic valve into the native valve, the initial attempt for guidewire position was with the left pulmonary artery, but during deployment of the first two rows of the valve frame stents the valve dislodged.The valve was recaptured into the delivery catheter system (dcs) and into the non-medtronic (dryseal) sheath and then withdrawn from the patient.A new valve and dcs were prepped and successfully delivered via the right pulmonary artery.There was a procedural delay of less than 30 minutes.The physician reported that the distal end was not high enough at the start of valve deployment.No adverse patient effects were reported.

Brand Name
HARMONY DELIVERY CATHETER SYSTEM
Common Device Name
PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21351262
Report Number2025587-2025-01140
Device Sequence Number15443603
Product Code NPV
UDI-Device Identifier00763000341367
UDI-Public00763000341367
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P200046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/24/2024
Device Model NumberHARMONY-DCS
Device Catalogue NumberHARMONY-DCS
Device Lot Number0011604427
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2023
Initial Report FDA Received Date02/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age24 YR
Patient SexMale
Patient Weight90 KG